# SDR AALA202303035652

- Difficulty date: February 28, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 25,378 hours, 11,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD MEGAPHONE SCREW WILL NOT SECURE HANDLE. MAINTENANCE REPLACED MEGAPHONE PER AMM 25-65-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
